Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 5(443), Pages 185–186 (Mi umn9854)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behaviour of the information entropy of hydrogen-like quantum systems

A. I. Aptekareva, E. D. Belegab

a Keldysh Institute of Applied Mathematics (Russian Academy of Sciences)
b Lomonosov Moscow State University

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
This research was carried out with the support of programme no. 1: “Fundamental Mathematics and its Applications” of the Praesidium of the Russian Academy of Sciences (grant no. PRAS-18-01).


DOI: https://doi.org/10.4213/rm9854

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:5, 922–924

Bibliographic databases:

MSC: 33C45, 81P45
Presented: А. Г. Сергеев
Accepted: 17.08.2018

Citation: A. I. Aptekarev, E. D. Belega, “Asymptotic behaviour of the information entropy of hydrogen-like quantum systems”, Uspekhi Mat. Nauk, 73:5(443) (2018), 185–186; Russian Math. Surveys, 73:5 (2018), 922–924

Citation in format AMSBIB
\Bibitem{AptBel18}
\by A.~I.~Aptekarev, E.~D.~Belega
\paper Asymptotic behaviour of the information entropy of hydrogen-like quantum systems
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 5(443)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9854}
\crossref{https://doi.org/10.4213/rm9854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3859402}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..922A}
\elib{https://elibrary.ru/item.asp?id=35601286}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 5
\pages 922--924
\crossref{https://doi.org/10.1070/RM9854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454772500005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060133471}


Linking options:
  • http://mi.mathnet.ru/eng/umn9854
  • https://doi.org/10.4213/rm9854
  • http://mi.mathnet.ru/eng/umn/v73/i5/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. S. Dehesa, E. D. Belega, I. V. Toranzo, A. I. Aptekarev, “The Shannon entropy of highѓ]dimensional hydrogenic and harmonic systems”, Int. J. Quantum Chem., 119:18 (2019), e25977  crossref  isi  scopus
    2. E. D. Belega, D. N. Trubnikov, A. I. Chulichkov, “Effective modes method to estimate the temperature of weakly bound molecular systems”, Dokl. Phys., 65:10 (2020), 355–358  crossref  isi
    3. Aptekarev I A., Belega E.D., Dehesa J.S., “Rydberg Multidimensional States: Renyi and Shannon Entropies in Momentum Space”, J. Phys. A-Math. Theor., 54:3 (2021), 035305  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:12
    References:29
    First page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021